MathSciNet Relay Station
MathSciNet bibliographic data
MR1696843 (2000g:03098) 03D45 (03C57 03D80 03F60 54A20)
Kalantari, Iraj; Welch, Lawrence Recursive and nonextendible functions over the reals; filter foundation for recursive analysis. II. Ann. Pure Appl. Logic 98 (1999), no. 1-3, 87–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement